Pacific Journal of Mathematics

Homological dimension of Ore-extensions.

N. S. Gopalakrishnan and R. Sridharan

Article information

Source
Pacific J. Math., Volume 19, Number 1 (1966), 67-75.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102993956

Mathematical Reviews number (MathSciNet)
MR0200324

Zentralblatt MATH identifier
0148.26404

Subjects
Primary: 18.20
Secondary: 16.90

Citation

Gopalakrishnan, N. S.; Sridharan, R. Homological dimension of Ore-extensions. Pacific J. Math. 19 (1966), no. 1, 67--75. https://projecteuclid.org/euclid.pjm/1102993956


Export citation

References

  • [1] H. Cartan, and S. Eilenberg, Homological Algebra, Princeton University Press, 1956.
  • [2] S. Eilenberg, A. Rosenberg and D. Zelinsky, On the dimension of modulesand algebras VIII, Nagoya Math. J. 12 (1957), 71-93.
  • [3] N. S. Gopalakrishnan, On some filtered rings, Proc. Ind. Acad. Sci. 56 (1962), 148-154.
  • [4] S. Maclane, Homology, Springer-Verlag, 1963.
  • [5] O. Ore, Theory of non-commutative polynomials, Ann. Math. 34 (1933), 480-508.
  • [6] A. Roy, A note on filtered rings, (to appear in Arch, der Math.).
  • [7] J. P. Serre, Algebre locale-multiplicites, Mimeographed notes by P. Gabriel, College de France, 1958.
  • [8] R. Sridharan, Homology of non-commutative polynomial rings, (to appear).